Where do I start? First ..you can read my profile..then I have so many questions!
I am on my third week of topamax. Don't want to repeat the whole story which you can read in my profile..I am quite new to this. I just start taking 75 of the topamax..2 in the morning and 1 in the eve. I am also taking phentemine. I am on a leave from work because after ever treatment I just could not work. I have decided that I must take this weight off, get the back pain under control and get my life back to the person I was before cymbalta. I have to say that today I am feeling definitely less back pain. However, I cry at EVERYTHING. Dopey...yes...but that doesn't bother me so much. I am losing weight and I cannot be more thrilled. I MUST lose this weight...I have never been this heavy in my life and I am getting married in FEB. I have lost almost 30 and could go for another 20- 30. I swim no with the herniated disks and degenerative back disease. I am very athletic and am getting it back. Questions. I am so worried about the hair loss and have not experienced it yet. Is there anyone who has NOT has this. I need some positives. I am taking 10,000 mcg. of Biotin and have been taking a vitamin regimin before the topamax. Also...do you have to stay on this med forever. Also..does the dopeyness and crying/worrying even out. I will be going back to work. There are so many mixed reviews...some very negative..but the postives are seriously good for me right now. I have been in a lot of pain and if you read my bio the cymbalta brought with it some serious stuff that I did not even account for happening.
I have been taking phentermine since the beginning of May, 2011. I added the topamax in June 2011. Since May, I have lost a total of 40 pounds- change my diet and exercising 1-2 times a day. I have not had any side effects of either medication.I have not taken either of them much in the past month, and have not gained any weight back....but take it maybe once a week, if that......
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.